# SDR 8HBR20170728008

- Difficulty date: July 20, 2017
- Submitted: July 28, 2017
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N5318M
- Make and model: Cessna 152
- Aircraft serial: 15284529
- Aircraft time: 19,140 hours
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Bracket
- Part number: 04310093
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN AFT ATTACH BRACKET CRACKED AT LOWER OUTBOARD RADIUS. INSPECTION REVEALS INTER-GRANULAR CORROSION. SECOND ONE FOUND IN JULY
